# SDR MASA200601763

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 21,515 hours, 15,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT - PILOT REPORTS THAT FLAPS FAILED AT 0.  MX C/W PART A INSPECTION.
